Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Two notes on locally Macaulay rings

Author: Louis J. Ratliff
Journal: Trans. Amer. Math. Soc. 119 (1965), 399-406
MSC: Primary 13.95; Secondary 16.00
MathSciNet review: 0179200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856
  • [2] D. Rees, 𝔞-transforms of local rings and a theorem on multiplicities of ideals, Proc. Cambridge Philos. Soc. 57 (1961), 8–17. MR 0118750
  • [3] Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. MR 0120249

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95, 16.00

Retrieve articles in all journals with MSC: 13.95, 16.00

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society